# SDR WVER0330201500005

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 30,667 hours, 20,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25R BETWEEN FS 333-FS 349 IS CORODDED IN SEVERAL PLACES AROUND FASTENERS.
